# SDR KCSA202201311008

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 89,059 hours, 26,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FWD INBOARD SEAT TRACK IS CRACKED ON FWD END
